urologist-icon

Early ejeculation

I am divorced now. I'm releasing with in 30 second whenever i had been sex with my wife. I am facing this since 1 year. After sex i feel very depress and i feel very shameful too. I want to enjoy atlest 3-4 minute. Please suggest how i can enjoy for 3-4 minutes and i can think for remarriage.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Early ejeculation

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Both psychological and biological factors can play a role in premature ejaculation.  premature ejaculation is a common and treatable condition. Medications, counseling and sexual techniques that delay ejaculation — or a combination of these — can help improve sex for you and your partner.

Consult sex therapist...

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Treatment may not be needed. Practicing relaxation techniques or using distraction methods may help you delay ejaculation. For some men, stopping or cutting down on the use of alcohol, tobacco, or illegal drugs may improve how well they can control ejaculation...if no improvements medical treatment needed..Medical treatment for premature (early) ejaculation includes several options. Any serious primary medical condition should be treated; for the purposes of the following discussion, the male is assumed to be healthy, and premature ejaculation is assumed to be his only problem. In addition, any accompanying erection problem (eg,erectile dysfunction) should be treated; various methods are available, and excellent success can be expected. Accordingly, treatment of concomitant erectile dysfunction (ED) is mentioned only in passing. To achieve the best outcome the female partner should be included as fully as possible in the treatment and counseling sessions. Pharmacologic therapy may include selective serotonin reuptake inhibitors (SSRIs) or desensitizing creams...consult psychiatrists they will help you..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO